# SDR TSAA9732207

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230C
- Aircraft serial: 22138
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unsafe Light
- Condition: Illuminated
- Location: Lt/Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 70 - HNL-OGG - UNSAFE GEAR INDICATION AFTER TAKEOFF, LEFT AND RIGHT MAIN GEAR.  RETURNED TO HNL  GEAR RETRACTION AND EXTENSION (6 CYCLES) IAW MM 32-32-0, PAGE 501.  SYSTEM AND INDICATION FUNCTIONED NORMAL.  OIL FOR SERVICE.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
